Do we deny this is happening?

Written by on May 22, 2021

Unfortunately, it has been reported, Sarah Beukman from Scotland, suffered severely from a reaction to the vaccination Astra Zeneca. Her first dose of the Corona Virus Vaccine. Flu-like symptoms started to affect her on March 18th after the vaccination was administered.

Spots and a rash rapidly developed all over Sarah’s legs, very similar looking to Meningitis symptoms. Though she experienced tingling with spots around her ankles.

Panic-stricken, the mother of one, decided it best to go straight to A&E, rather than wait on hold, for the local G.P. or wait for several hours for a call back from any medically trained authorities.

The Queen Elizabeth University hospital, spent 16 days to determine this reaction was definitely a side effect of the Covid Vaccination. So to recover from the purple/red blisters, Sarah has had to become wheelchair-bound, and has been terrified at the awful condition of her legs!

Blisters and flesh wounds have also appeared on her hands, so this has become a horrific ordeal for Sarah, from Glasgow….. Sarah however, remains positive about receiving the vaccination, and is not against it, no matter how the outcome has been for her, and hopes to be out of her wheelchair soon.

0 0 votes
Article Rating

Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments

Live

Title

Artist

Live Show

Re:Load

1:00 pm 10:00 pm

Up Next

Woman Talk

10:00 pm 11:59 pm

Live Show

Re:Load

1:00 pm 10:00 pm

Up Next

Woman Talk

10:00 pm 11:59 pm

© 2021 by Mums Say Radio